# SDR USAA030027

- Difficulty date: March 11, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Door Mod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR MOD CORNER CRACKED, FORWARD OF FS 50 STRINGER 37R, AFT CARGO BIN.  INSTALLED DOUBLER PER EA 76006.  (M)
